MAUDE Adverse Event Report: CIRCULATORY TECHNOLOGY, INC THE BIGGER BETTER BLADDER

CIRCULATORY TECHNOLOGY, INC THE BIGGER BETTER BLADDER
Model Number BB14, BBB38
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All better bladder products are visually inspected and tested during manufacturing.Lots 180307 and 190603 were manufactured by contract manufacturer, dg medical, on 3/27/2018 and 6/13/2019, respectively.All units were successfully tested and there were no nonconformities or deviations noted during manufacturing.Testing of the returned units found that the units were fully functional, although cti does acknowledge minor crinkling, which is considered a cosmetic defect.Cti intends to implement corrective actions to minimize crinkling during the manufacturing process and update the ifu to denote that crinkling does not adversely affect the operation of the unit.
 
Event or Problem Description
The end user reported that two better-bladders had balloons with crinkling and were not usable.They tried to "reinflate" them unsuccessfully.The crinkles are minor and hard to pick up in a photo (do not show well).They became more evident when we put them on 2 different patients and had to remove them emergently.Those were thrown away.Found in our stock 4 bb14 and 2 bbb38.

Brand Name
THE BIGGER BETTER BLADDER
Common Device Name
THE BIGGER BETTER BLADDER
Manufacturer (Section D)
CIRCULATORY TECHNOLOGY, INC
21 singworth street
oyster bay NY 11771
MDR Report Key9373246
Report Number1000522036-2019-00002
Device Sequence Number19451229
Product Code DTN
UDI-Device Identifier00851997007004
UDI-Public(01)00851997007004(17)5290-U20375(11)190628
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K981284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2021
Device Model NumberBB14, BBB38
Device Catalogue NumberBB14
Device Lot Number5290U20735, 5300T20148
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1